Illinois Journal of Mathematics

Hulls of closed prime ideals in $H^\infty$

Pamela Gorkin and Raymond Mortini

Full-text: Open access

Abstract

We show that hulls of closed prime ideals in $H^\infty$ are ``small'': they are contained in the $k$-hulls of single points. Combined with our notion of $p$-parts, this will prove Alling's conjecture for a large class of prime ideals.

Article information

Source
Illinois J. Math., Volume 46, Number 2 (2002), 519-532.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258136208

Digital Object Identifier
doi:10.1215/ijm/1258136208

Mathematical Reviews number (MathSciNet)
MR1936934

Zentralblatt MATH identifier
1030.46062

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 46J20: Ideals, maximal ideals, boundaries

Citation

Gorkin, Pamela; Mortini, Raymond. Hulls of closed prime ideals in $H^\infty$. Illinois J. Math. 46 (2002), no. 2, 519--532. doi:10.1215/ijm/1258136208. https://projecteuclid.org/euclid.ijm/1258136208


Export citation